Explicit difference schemes for nonlinear differential functional parabolic equations with time dependent coefficients—convergence analysis

Tom 88 / 2006

A. Poliński Annales Polonici Mathematici 88 (2006), 97-111 MSC: Primary 35R10; Secondary 65M06, 65M12, 35K15. DOI: 10.4064/ap88-2-1


We study the initial-value problem for parabolic equations with time dependent coefficients and with nonlinear and nonlocal right-hand sides. Nonlocal terms appear in the unknown function and its gradient. We analyze convergence of explicit finite difference schemes by means of discrete fundamental solutions.


  • A. PolińskiDepartment of Differential Equations
    Faculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    Narutowicza 11/12
    80-952 Gdańsk, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek